Please login or register.

Login with username, password and session length
Advanced search  

News:

Follow us on Twitter and Facebook

twitter facebook instagram blogger

Author Topic: Atropic vaginitis  (Read 431 times)

Rhinoslass

  • Member
  • *
  • Posts: 22
Atropic vaginitis
« on: December 29, 2020, 11:08:40 AM »

Please help me. I am struggling with this pain cant even sit down as so uncomfortable 🙃 was given estradiol taken for 2 weeks then 2 a week. Finished the course now been but on hrt kilovance. I am 56 years old had marina coil removed in November. Not had a period in 8 years so God knows were I am doc now thinks post. Only thing I have suffered from was hot flushes a few years ago. They didn't really bother me. Please someone tell me it will get better. I am really struggling with this find I dont want to be here. Just want my life bk.
Logged

CLKD

  • Member
  • *
  • Posts: 61948
Re: Atropic vaginitis
« Reply #1 on: December 29, 2020, 11:32:46 AM »

I replied in another thread  :-\ I thought  :-\

It's vaginal atrophy.  Do read the information on VA and bladder issues.
Logged
Changes can be scarey, even when we want them!

Tinkerbell

  • Member
  • *
  • Posts: 1437
Re: Atropic vaginitis
« Reply #2 on: December 29, 2020, 03:11:42 PM »

Do you mean you have been prescribed Vagifem? If so it is not a course of treatment, you need to continue on a maintenance dose, i have used it for 5 years now. If you are getting increased discomfort i would use it more than twice a week. I am on systemic HRT but need Vagifem as well for the VA.
Logged

Taz2

  • Member
  • *
  • Posts: 24688
Re: Atropic vaginitis
« Reply #3 on: December 29, 2020, 07:41:58 PM »

I agree with Tinkerbell that you need both types of HRT. How long have you had VA?

Taz x  :hug:
Logged

Rhinoslass

  • Member
  • *
  • Posts: 22
Re: Atropic vaginitis
« Reply #4 on: December 29, 2020, 10:15:20 PM »

Hi just found out last wk. Its a nightmare x
Logged

Taz2

  • Member
  • *
  • Posts: 24688
Re: Atropic vaginitis
« Reply #5 on: December 29, 2020, 10:26:53 PM »

It will take up to three months of being on Kliovance plus the Vagifem for things to feel better. I think you definitely need to contact your GP to get Vagifem put on repeat prescription. Once you have VA you do usually need to use vaginal oestrogen for life. Is the pain there all of the time and have you had a physical examination?

Have a good look around the forum for advice on vaginal dryness/atrophy.

Taz x
Logged

Rhinoslass

  • Member
  • *
  • Posts: 22
Re: Atropic vaginitis
« Reply #6 on: December 30, 2020, 09:46:02 AM »

Hi taz ty for your reply. Yes the pain is there all the time at the moment. I am just waiting on a phone consultation from my gp. For advice I have never felt so low in all my life x
Logged

Pussycat

  • Member
  • *
  • Posts: 307
Re: Atropic vaginitis
« Reply #7 on: January 11, 2021, 01:25:28 PM »

Hi, I haven't been on this forum for a long time!  Because I have been keeping well.  A couple of weeks ago my vaginal atrophy flared up and now I am in constant pain.  I use Estriol and its always worked before.  The pain is so bad in my pelvic area that I asked for a pelvic scan which I had and didn't show anything out of the ordinary.  My back is hurting too.  I don't know if I have got a touch of IBS as well as the VA.  I am beside myself at the moment.  I think I need another appointment at the doctors.  Rhinoslass - I know how you feel xx
Logged
Pussycat